# SDR FDEA201307191584

- Difficulty date: July 19, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 42,703 hours, 8,566 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 3508806
- Part serial: MX551885
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 1 OFF ALERT,  TWO HOURS INTO FLT AT F360, SYS PRESSURE 40 PSI (AFTER ISOLATED), 39 DEGREES AND 8.6 GAL AT RESERVOIR, 30 MINUTES LATER QTY 0.3, HYD 1 FAIL ALERT.  PUMPS SHUTOFF TWO HRS INTO FLT AND DIDN'T COME BACK ON.  R & R NR 1 ENG DRIVEN HYD PUMP ASSY IAW MM 29-11-20-4-2.  SOLENOID VALVE HAD DAMAGE ELEC RECEPTACLE,  IAW MM 29-11-21-4.  DRY MOTORED,  LEAK CHECKED GOOD.  R & R HYD FILTERS REF AMM 29-12-41-2.  LEAK CHECKED GOOD.
